# SDR CA000907025

- Difficulty date: August 8, 2000
- Submitted: September 12, 2000
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 1,313 hours
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99124852
- Condition: Failed
- Location: Nose Gear Act
- Part time: 1,519 hours, 1,225 cycles
- Component: Landing Gear Act
- Stage of operation: LD
- How discovered: V
- Nature of condition: R, D
- Precautionary procedure: O

## Discrepancy

(CAN) NOSE GEAR COLLAPSED UPON LANDING, WITH 3 GREEN INDICATIONS.  PILOT APPLIED UP ELEVATOR EASING THE WEIGHT ON THE NOSE AND THE NOSE GEAR CAME BACK DOWN AND LOCKED.  TAXIED TO FBO OK.  MAINTENANCE AND CESSNA REP REMOVED GEAR DOORS AND CONFIRMED DOWN AND LOCKED.   AIRCRAFT FERRIED TO YYZ FROM YHM.  NOSE GEAR ACTUATOR REMOVED.  SENT TO FAA ACO WICHITA KS FOR TESTING.  REPLACED  ACTUATOR.  GEAR SWINGS CARRIED OUT.  CHECKED OK.  (X)
